# SDR 04FDEA03322

- Difficulty date: December 2, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE CONVERSION FROM P-F/ACF FOUND RT LONGERON 33 CRACKED AT STA 555 / STA 575.  P/N 3849-19.  REPLACE LONGERON PER SRM 51-35-01 PAGE 1-13 P/N ACA 3849-19, REINSTALL SKIN PER SRM 51-33-01 PAGE 34-47, SRM 51-35-01 PAGE 1-13.
